# SDR DALA2021111707089

- Difficulty date: November 12, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 84,585 hours, 37,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 ERA 595363-14 INSPECTION AND REPAIR MUST BE COMPLIED WITH. (CORROSION INSP AND REPAIR IF NEEDED) CORRECTIVE ACTION: REPAIRED DAMAGE PER ERA. CONTINUE ON MON. (2015631)
